# SDR ASAA2020013082022

- Difficulty date: January 28, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 45,127 hours, 13,460 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater
- Condition: Inoperative
- Location: Aux Pitot Tube
- Component: Pitot Probe
- Component part number: 0851HT1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUX PITOT ANNUNCIATOR LIGHT ILLUMINATE DURING TAXI FOR TAKEOFF. GROUNDED - YES.  REMOVED AND REPLACED AUX PITOT PROBE IAW AMM 34-11-01. LEAK AND OPS NORMAL IAW AMM 34-11-01-400-801.
